# SDR 20000615AP015

- Difficulty date: April 3, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHTING MISSING BULB AND LENS, STC SA3140NM.  INSTALLED BULB AND LENS.  BULB P/N OL-3071BPE/GPL, LENS P/N 07912, IAW MM 33-50.  (M)
